Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark on the Lindelöf hypothesis


Author: Dennis A. Hejhal
Journal: Bull. Amer. Math. Soc. 80 (1974), 695-699
MSC (1970): Primary 10H05
DOI: https://doi.org/10.1090/S0002-9904-1974-13555-X
MathSciNet review: 0337820
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Atkinson, A divisor problem, Quart. J. Math. Oxford Ser. 12 (1941), 193-200. MR 3, 269. MR 6190
  • 2. R. Bellman, Wigert's approximate functional equation and the Riemann zeta-function, Duke Math. J. 16 (1949), 547-552. MR 11, 234. MR 31962
  • 3. E. Landau, Bemerkungen zu der Arbeit des Herrn Walfisz, Math. Z. 22 (1925), 189-205. MR 1544719
  • 4. C. L. Siegel, Gesammelte Abhandlungen. Band I, Springer-Verlag, Berlin and New York, 1966. MR 33 #5441. MR 197270
  • 5. E. Titchmarsh, Theory of the Riemann zeta-function, 2nd ed., Clarendon Press, Oxford, 1951. MR 13, 741. MR 46485
  • 6. E. Titchmarsh, The zeta-function of Riemann, Cambridge Univ. Press, 1930.
  • 7. A. Walfisz, Über das Piltzsche Teilerproblem, Math. Z. 22 (1925), 153-188. MR 1544718

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10H05

Retrieve articles in all journals with MSC (1970): 10H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13555-X

American Mathematical Society